# SDR AALA961291

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AND BULGED SEALANT IN LEFT NLG TRUNNION TORQUE BOX WELL BILDGE AREA, STATION 300.  CORROSION ON SKATE ANGLE IN NLG LEFT TORQUE BOX.  REMOVED AND REPLACED LEFT SKATE ANGLE WITH NEW PART PER SRM 53-10-4.  (M)
